Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 31, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 23, 2010, 7:07 PM MDT for Sherman County, Thomas County, Kansas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2010, 7:07 PM MDT (01:07 UTC)
- Expired
- May 23, 2010, 7:27 PM MDT
- In force
- 20 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Sherman County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 29 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:53 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3111 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
531 WFUS53 KGLD 240107 TORGLD KSC181-193-240200- /O.NEW.KGLD.TO.W.0031.100524T0107Z-100524T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GOODLAND KS 807 PM CDT SUN MAY 23 2010 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL SHERMAN COUNTY IN NORTHWEST KANSAS... WESTERN THOMAS COUNTY IN NORTHWEST KANSAS... * UNTIL 900 PM CDT/800 PM MDT/ * AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CONFIRMED TORNADO 7 MILES SOUTH OF BREWSTER. DOPPLER RADAR SHOWED THIS TORNADO MOVING NORTH AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... BREWSTER. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 32 AND 45. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3950 10149 3950 10119 3920 10125 3918 10141 TIME...MOT...LOC 0107Z 177DEG 30KT 3930 10135 $$ MCGUIRE
2 follow-up statements
832 WWUS53 KGLD 240112 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 712 PM MDT SUN MAY 23 2010 KSC181-193-240200- /O.CON.KGLD.TO.W.0031.000000T0000Z-100524T0200Z/ SHERMAN KS-THOMAS KS- 812 PM CDT SUN MAY 23 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL THOMAS AND EAST CENTRAL SHERMAN COUNTIES UNTIL 900 PM CDT/800 PM MDT/... AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CONFIRMED TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR BREWSTER... AND WAS MOVING NORTH AT 30 MPH. A TORNADO IS OCCURRING SOUTHEAST OF BREWSTER. THOSE IN OR NEAR BREWSTER SHOULD SEEK BELOW GROUND SHELTER NOW! LOCATIONS IMPACTED INCLUDE... BREWSTER. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 33 AND 44. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST RESORT... EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN IN A LOW LYING AREA. && LAT...LON 3927 10127 3925 10143 3950 10149 3950 10119 TIME...MOT...LOC 0111Z 175DEG 27KT 3934 10136 $$ MCGUIRE
345 WWUS53 KGLD 240127 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 727 PM MDT SUN MAY 23 2010 KSC181-193-240138- /O.CAN.KGLD.TO.W.0031.000000T0000Z-100524T0200Z/ SHERMAN KS-THOMAS KS- 827 PM CDT SUN MAY 23 2010 THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 32 AND 44. ...THE TORNADO WARNING FOR WEST CENTRAL THOMAS AND EAST CENTRAL SHERMAN COUNTIES IS CANCELLED... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. LAT...LON 3927 10127 3925 10143 3950 10149 3950 10119 TIME...MOT...LOC 0128Z 175DEG 27KT 3947 10137 $$ MCGUIRE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 23, 5:14 PM MDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 23, 5:14 PM MDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
514 PM MDT SUN MAY 23 2010
.DISCUSSION...
322 PM MDT SUN MAY 23 2010
EARLY AFTERNOON ANALYSIS OF WATER VAPOR IMAGERY/UPPER AIR DATA
INDICATES THE MID/UPPER TROUGH OVER THE WESTERN CONUS CONTINUES TO
AMPLIFY EQUATOR-WARD. SHORTWAVE TROUGH IS NOTED OVER COLORADO AND
NEW MEXICO AND IS TRANSLATING NORTH-NORTHEAST TOWARD THE CENTRAL
HIGH PLAINS. AT THE SURFACE...COLD FRONT WHICH PUSHED THROUGH THE
FORECAST AREA THIS MORNING HAS STALLED AND IS SLOWING BEGINNING TO
MIX NORTHWARD AS A WARM FRONT. CU FIELD OVER SOUTHWEST KANSAS IS
BEGINNING TO INCREASE WITH A FEW WEAK ATTEMPTS AT CONVECTION FROM
NEAR KDDC SOUTHWEST TOWARD KPYX.
FORECAST CONCERNS WILL REVOLVE AROUND POTENTIAL FOR SEVERE DEEP
MOIST CONVECTION THIS EVENING FOLLOWED BY WINDS TOMORROW AND ADDITIONAL
CHANCES FOR CONVECTION THROUGH WEDNESDAY NIGHT.
STAGE IS SET FOR POTENTIAL SEVERE WEATHER EVENT THIS EVENING IF
STRONG CAPPING CAN BE OVERCOME. MU CAPE IS RAPIDLY INCREASING
SOUTH OF THE SURFACE BOUNDARY WITH VALUES AS HIGH AS 4500 J/KG
OVER SOUTHWEST KANSAS. GUIDANCE IN RELATIVELY GOOD AGREEMENT
DEPICTING THE DEVELOPMENT OF A WARM FRONT WHICH WILL THEN MIX
NORTHWARD ACROSS THE FORECAST AREA. AT THE SAME TIME...A DRYLINE
HAS BECOME ESTABLISHED OVER EASTERN COLORADO EXTENDING SOUTHWARD
FROM AN ATTENDANT SURFACE LOW. STRONG FORCING FOR
ASCENT/DIFFLUENCE ALOFT WILL CONTINUE TO OVERSPREAD THE REGION
YIELDING A VERY UNSTABLE ENVIRONMENT. STRONG LOW LEVEL JET ~55-60
KTS IS PROGGED TO DEVELOP AFTER 00Z THIS EVENING WHICH WILL ONLY
AID IN LENGTHENING THE HODOGRAPH STRUCTURE. ANY STORM WHICH DOES
FORM SHOULD QUICKLY OBTAIN SUPERCELLULAR STRUCTURE LEADING TO
POTENTIAL FOR LARGE HAIL AND STRONG WINDS. GIVEN STRONG 0-1 KM
SHEAR OF ROUGHLY 30 KTS AND STRONG LOW LEVEL HELICITY...AN
ISOLATED TORNADO ALSO APPEARS POSSIBLE. CONVECTION SHOULD
TRANSLATE NORTH OF THE FORECAST AREA AROUND 06Z OR SHORTLY AFTER.
ADDITIONAL SEVERE WEATHER APPEARS POSSIBLE OVER PORTIONS OF THE
FORECAST AREA ON MONDAY AFTERNOON. GREATEST THREAT APPEARS TO BE
EAST OF THE COLORADO STATE LINE AND NORTH OF INTERSTATE 70.
SURFACE BASED CONVECTION WILL AGAIN BE POSSIBLE WITH PRIMARY
THREAT LIKELY TO BE LARGE HAIL AND STRONG WINDS. WEAK SURFACE
FROPA WILL OCCUR LATE MONDAY NIGHT WITH THE AREA REMAINING UNDER
EASTERLY/NORTHEASTERLY FLOW FOR THE DAY TUESDAY. SOUTHEASTERN
PORTIONS OF THE FORECAST AREA WILL SEE THE POTENTIAL FOR
CONVECTION TUESDAY AFTERNOON BUT THE THREAT FOR WIDESPREAD SEVERE
WEATHER APPEARS LOW. ANOTHER SHORTWAVE TROUGH WILL TRANSLATE
ACROSS THE FORECAST AREA ON WEDNESDAY BRINGING YET ANOTHER
OPPORTUNITY FOR DEEP MOIST CONVECTION.
BROAD MID/UPPER RIDGE IS PROGGED TO BUILD OVER MUCH OF THE CENTRAL
CONUS ON THURSDAY WITH THE CLOSED MID/UPPER TROUGH JUST OFF THE
NORTHERN CALIFORNIA COAST. SHOULD RESULT IN A PERIOD OF DRY
WEATHER AND ABOVE NORMAL TEMPS THROUGH SATURDAY. BY SATURDAY
NIGHT...THE MID/UPPER CLOSED LOW WILL BEGIN TO TRANSLATE EASTWARD
TOWARD THE NORTHERN PLAINS. A SHORTWAVE TROUGH WILL EJECT FROM THE
BASE OF THE TROUGH OVER THE CENTRAL PLAINS SATURDAY NIGHT BRINGING
ANOTHER OPPORTUNITY FOR CONVECTION. SHOULD BE POST FRONTAL ON
SUNDAY WITH TEMPS RETURNING TO NEAR CLIMO.
FOLTZ
&&
.AVIATION...
514 PM MDT SUN MAY 23 2010
FOR THE 00Z TAFS...SCATTERED THUNDERSTORMS THIS EVENING WILL BE THE
MAIN AVIATION PROBLEM AT BOTH KGLD AND KMCK. RADAR TRENDS AT 23Z
SHOWED CONVECTION TO THE SOUTH OF THE AREA MOVING NORTH AT NEAR
50KTS...SO EXPECT IMPACTS EARLY IN THE TAF PERIOD. LARGE HAIL AND
GUSTY WINDS CAN BE EXPECTED NEAR ANY PRECIPITATION CORE. ACTIVITY
SHOULD END TOWARDS 06Z...WITH GUSTY SOUTH WINDS CONTINUING THROUGH
THE NIGHT WITH THE LOW LEVEL JET.
024
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 9 AM MDT /10 AM CDT/ TO 7 PM MDT /8 PM CDT/
MONDAY FOR KSZ001>004-013>016-027>029-041-042.
NE...WIND ADVISORY FROM 9 AM MDT /10 AM CDT/ TO 7 PM MDT /8 PM CDT/
MONDAY FOR NEZ079>081.
CO...WIND ADVISORY FROM 9 AM TO 7 PM MDT MONDAY FOR COZ090>092.
&&Hazardous weather outlook, May 23, 10:45 AM MDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1045 AM MDT SUN MAY 23 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1045 AM MDT SUN MAY 23 2010 /1145 AM CDT SUN MAY 23 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE FORECAST TO DEVELOP AFTER 4 PM MDT (5 PM CDT) ALONG AND SOUTHEAST OF A LINE FROM TRIBUNE KANSAS TO NORTON KANSAS AS A WARM FRONT DEVELOPS IN THE AREA. LARGE HAIL AND STRONG GUSTY WINDS WILL BE THE PRIMARY THREATS WITH ANY STORMS THAT DEVELOP. ONLY ISOLATED COVERAGE IS EXPECTED LATE THIS AFTERNOON DUE TO A STRONG CAPPING INVERSION NOW IN PLACE WHICH WILL ACT TO SUPPRESS STORM DEVELOPMENT BEFORE THIS EVENING. MORE WIDESPREAD THUNDERSTORM COVERAGE IS EXPECTED AFTER ABOUT 7 PM MDT (8 PM CDT) ALONG AND NORTH OF HIGHWAY 36 AS THE WARM FRONT CONTINUES TO LIFT NORTH DURING THE EVENING AND THE CAPPING INVERSION WEAKENS. IN ADDITION TO THE THREAT OF LARGE HAIL AND STRONG GUSTY WINDS...THE ADDITIONAL POTENTIAL FOR A COUPLE TORNADOES WILL EXIST THIS EVENING NORTH OF HIGHWAY 36. STORM MOVEMENT WILL BE NORTH-NORTHEAST AROUND 30 TO 35 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ARE EXPECTED EACH AFTERNOON AND EVENING ACROSS THE CENTRAL HIGH PLAINS FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. STAY TUNED FOR LATER FORECASTS...WATCHES AND WARNINGS. DLF
In the hours before
Local storm report, May 23, 6:36 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
636 PM MDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 10 N LEOTI 38.63N 101.37W
05/23/2010 E1.75 INCH WICHITA KS NWS EMPLOYEE
&&
FOLTZLocal storm report, May 23, 6:41 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
641 PM MDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL WINONA 39.06N 101.25W
05/23/2010 M1.00 INCH LOGAN KS TRAINED SPOTTER
&&
FOLTZLocal storm report, May 23, 6:43 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
643 PM MDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 12 NW LEOTI 38.61N 101.51W
05/23/2010 E1.00 INCH WICHITA KS TRAINED SPOTTER
&&
024Local storm report, May 23, 7:01 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
701 PM MDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HAIL 5 N LEVANT 39.45N 101.19W
05/23/2010 M0.88 INCH THOMAS KS TRAINED SPOTTER
TIME ESTIMATED
&&
JMARTINLocal storm report, May 23, 7:02 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
702 PM MDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST 2 N TRAER 39.96N 100.65W
05/23/2010 M61 MPH DECATUR KS TRAINED SPOTTER
ALSO PEA SIZED HAIL
&&
024Local storm report, May 23, 7:03 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
703 PM MDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL 3 S LEVANT 39.34N 101.19W
05/23/2010 E0.88 INCH THOMAS KS TRAINED SPOTTER
&&
024The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:13 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 62 min |
| May 23, 6:16 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 59 min |
| May 23, 6:26 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas | 64 min |
| May 23, 6:33 PM MDT | Tornado Warning | GLD | Logan, Wallace, Wichita | 26 min |
| May 23, 6:47 PM MDT | Severe Thunderstorm Warning | GLD | Decatur | 44 min |
| May 23, 6:49 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 27 min |
| May 23, 6:55 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 65 min |
| May 23, 6:57 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 34 min |
| May 23, 6:59 PM MDT | Severe Thunderstorm Warning | GLD | Logan | 15 min |
| May 23, 7:26 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 11 min |
| May 23, 7:34 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 56 min |
| May 23, 7:41 PM MDT | Flash Flood Warning | GLD | Sherman | 3 hr |
| May 23, 7:46 PM MDT | Tornado Warning | GLD | Sherman | 44 min |
| May 23, 8:04 PM MDT | Tornado Warning | GLD | Cheyenne, Sherman | 23 min |
| May 23, 8:17 PM MDT | Tornado Warning | GLD | Cheyenne, Sherman | 58 min |
| May 23, 8:20 PM MDT | Tornado Warning | GLD | Cheyenne | 55 min |
| May 23, 8:32 PM MDT | Flash Flood Warning | GLD | Cheyenne | 6 hr |
| May 23, 8:45 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 14 min |
| May 23, 8:51 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 54 min |
| May 23, 8:51 PM MDT | Tornado Warning | GLD | Wallace | 24 min |
| May 23, 9:07 PM MDT | Tornado Warning | GLD | Cheyenne, Rawlins | 38 min |
| May 23, 9:09 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 51 min |
| May 23, 9:17 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 12 min |
| May 23, 9:50 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 32 min |
| May 23, 9:51 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Decatur, Rawlins, Sheridan, Sherman, Thomas | 39 min |
| May 23, 10:05 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas, Wallace, Wichita | 33 min |
| May 23, 10:29 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 4 min |
| May 23, 10:36 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 39 min |
| May 23, 10:43 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 27 min |
| May 23, 11:00 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wichita | 34 min |
| May 24, 10:28 AM MDT | High Wind Warning | GLD | Cheyenne, Sherman | 7 hr |
| May 24, 11:29 AM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 46 min |
| May 24, 11:48 AM MDT | Severe Thunderstorm Warning | GLD | Greeley | 27 min |
| May 24, 12:02 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 43 min |
| May 24, 12:22 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 38 min |
| May 24, 12:42 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 26 min |
| May 24, 12:45 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 30 min |
| May 24, 12:57 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 13 min |
| May 24, 1:01 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 29 min |
| May 24, 1:25 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 15 min |
| May 24, 4:21 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 39 min |
| May 24, 4:57 PM MDT | Severe Thunderstorm Warning | GLD | Rawlins | 63 min |
| May 24, 5:15 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 60 min |
| May 24, 5:56 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 64 min |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.